# SDR CALA2024112501261

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 92,758 hours, 22,333 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0206
- Condition: Faulty
- Location: Aft Galley
- Part time: 9,976 hours, 2,196 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL AFT  GALLEY. SMOKE ODOR FORM UPDATE. FOUND ALL 3 AFT GALLEY OVENS STAINED WITH OILY BURNT SUBSTANCE, REF. PHOTOS. REQUESTING MEL FOR ALL "3" OVENS IN AFT GALLEY TO BE REPLACED. PERFORMED AMM 05-51-58-910-801-C1 FOUND THE "3" OVENS IN THE AFT GALLEY HEAVILY STAINED WITH OIL AND GREASE. ALSO WRONG OVEN INSERTS WAS USED. AFTER STRUGGLING MANAGED TO GET THE OVEN INSERTS OUT OF THE OVEN. DISCARDED THE INSERTS NOT TO BE USED. INSPECTED AFT LAVS AND ABOVE CEILING AREA. NO DEFECTS FOUND. NIS IN EWR ON THE OVENS.PARTS USED:  99-2533-9-0002, QTY :1 R/R LARGE AFT OVEN AT LOCATION 412 IN REF. TO AMM. 25-34-00-000-801-C3. OVEN 412. OPS CHK NORMAL.PARTS USED: 99-2533-9-0002, QTY :2ROTABLE PARTS CHANGE WAS INDICATED - TT # 1367902  SN OFF 8206 OVEN, LARGE, SG  OFF 99-2533-9-0002 8206 ON 99-2533-9-0002 0293 R/R AFT GALLEY OVEN AT 413 PER AMM 25-34-00, OPS CHK OK PARTS USED:  99-2533-9-0002, QTY :3.ROTABLE PARTS CHANGE WAS INDICATED - TT # 1374403  SN OFF 0302 OVEN, LARGE, SG  OFF 99-2533-9-0002 0302 ON 99-2533-9-0002 0147 NEEDS OVEN #411 REPLACED DUE TO AIR RETURN. UNLOCKED UNLOCKED FOR CORRECTED ACTION. MX HAS REPLACED 2 OF 3 OVENS. 3RD OVEN TRANSCRIBED TO LOG 9951531 NEF 2520P REJECT FOR CLEARING ACTION PER TOMC REQUEST. RAN ALL THREE REAR GALLEY OVENS. NO SMELLS OR PROBLEMS FOUND. PLACED 411 ON MEL PER SEPERATE LP.
